# SDR SWAA2014070929795

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 28,417 hours, 16,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100031
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SIGN COVER MISSING.  INSTALLED COVER IAW MM.
